# SDR SWAA2013021912798

- Difficulty date: January 30, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5940767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE, LONGERON 28R HAS AREAS OF CORROSION FS 958 TO FS 927.  REMOVED CORROSION AT STA 908 INTERCOSTAL IAW B717 SRM 51-10-04.  ORIG MAT .063 REMAINING .039 LOSS OF .024 FOUND TO BE OUT OF LIMITS IAW B717 SRM 53-00-00 FIG 103.  FABRICATED NEW INTERCOSTAL IAW B717 SRM 51-40-08 & SMALL CONTROL PO 2040744 FROM 7075 .063 P/O 9957704.  HEAT TREATED TI 7075T6 IAW FASER # 2-37153-801 REV A.  ALODINED,  PRIMED, TOP COATED IAW B717 SRM 51-10-04.  INSTALLED INTERCOSTAL IAW B717 SRM 51-41-02 & 51-41-05 & FAY SEALED PARTS IAW B717 SRM 51-20-05, DIM OF INTERCOSTAL (5"X19")
